# SDR AALA201809259017

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 57,096 hours, 21,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8C EMERGENCY LIGHT LENS WAS MISSING.  MAINTENANCE REPLACED THE LENS AMM 33-50-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
